A class of stochastic games with ordered field property

Vrieze, O. J. ; Tijs, S. H. ; Parthasarathy, T. ; Dirven, C. A. J. M. (1990) A class of stochastic games with ordered field property Journal of Optimization Theory and Applications, 65 (3). pp. 519-529. ISSN 0022-3239

PDF - Publisher Version

Official URL: http://www.springerlink.com/content/p4k05761871113...

Related URL: http://dx.doi.org/10.1007/BF00939564


It is shown that discounted general-sum stochastic games with two players, two states, and one player controlling the rewards have the ordered field property. For the zero-sum case, this result implies that, when starting with rational data, also the value is rational and that the extreme optimal stationary strategies are composed of rational components.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Stochastic Games; Ordered Field Property; One-player Controls Rewards
ID Code:36513
Deposited On:11 Apr 2011 13:15
Last Modified:17 May 2016 19:28

Repository Staff Only: item control page